# SDR GLBA20110830F

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,988 hours, 44,714 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Fire Loop
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT THE NR 2 TEE HANDLE ILLUMINATED, SHUTDOWN RT ENGINE AND ACTUATED EXTINGUISHER, VISUALLY CHECKED THAT ENGINE WAS FEATHERED.  MX INSPECTED FIRE LOOP SYS, FOUND LOOSE GROUND ON AFT CONNECTOR, REPAIRED GROUND REF AIM 14.3.0, RAN ENGINES, OPS CK GOOD.
